# SDR UPS06M47155

- Difficulty date: June 18, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ENG NR 3 LOOP -A- FAULT, UP RT FIRE DET ASSY -A-.  HARNESS 420581-0000 DISCONNECTED AT DETECTOR H4.  FOUND BROKEN TERMINAL POD REQ A891931.1315245.  REMOVED AND REPLACED HARNESS 420584-0000 REF MM 26-11-03 REF LOG PG 612163, ITEM 3.  RE-ATTACHED MOUNT BOLTS ON DETECTOR.  RTS CK PASSED THIS CLEARS D327547.
